# SDR ASAA2025092362424

- Difficulty date: September 23, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 62,620 hours, 22,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK ITEM: LH AFT OVERWING HATCH EXTERNAL EMERGENCY EXIT LIGHT INOP. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY MI675 AT L/H FWD ENTRY DOOR, OPS CHECK COMPLETED. OPS CHECK GOOD I.A.W. B737-800 AMM 31-51-06-960-806.WO: 2065538REFERENCE_TASK_CARD: 78005002.
